Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#235866] of Robert Calderbank

Papers Published

  1. Lee, J-W; Chiang, M; Calderbank, AR, Jointly optimal congestion and contention control based on network utility maximization, IEEE Communications Letters, vol. 10 no. 3 (2006), pp. 216-218, ISSN 1089-7798 [doi]
    (last updated on 2017/12/14)

    We study joint end-to-end congestion control and per-link medium access control (MAC) in ad-hoc networks. We use a network utility maximization formulation, in which by adjusting the types of utility functions, we can accommodate multi-class services as well as exploit the tradeoff between efficiency and fairness of resource allocation. Despite the inherent difficulties of non-convexity and non-separability of the optimization problem, we show that, with readily-verifiable sufficient conditions, we can develop a distributed algorithm that converges to the globally and jointly optimal rate allocation and persistence probabilities. © 2006 IEEE.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320